# SDR 2024FA0000755

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Cfmint LEAP1B21
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE INSPECTION FOR TROOBLESHOOTING ON THE ENGINE FOR ANOTHER REASON THAN THE PRESENT OCCURRENCE, COPA AIRLINES FOUND A HOLE IN THE NACELLE COWLING DUE TO A HOT AIR LEAKAGE COMING FROM THE ENGINE. A BOLT WAS FOUND MISSING ON THE COMBUSTOR CASE, EXPLAINING THE HOT AIR LEAKAGE. COPA REPORTED THE EVENT TO CFM. THERE ARE VERY FEW INFORMATIONS AT THE CURRENT TIME FROM COPA, ALL INFORMATIONS COMING FROM CFM.  THE ENGINE WAS OPERATED 10 CYCLES AFTER A SHOP VISIT IN SAFRAN AIRCRAFT ENGINES VILLAROCHE SHOP. SAFRAN AIRCRAFT ENGINES ASSUMES THAT THE BOLT WAS INCORRECTLY TORQUED DURING THE SHOP VISIT, THEN WENT OUT OF THE COMBUSTOR CASE DURING OPERATIONS. THIS IS STILL AN ASSUMPTION.  CFM IS ASKING FOR DETAILS TO COPA TO BETTER UNDERSTAND THE FAILURE SCENARIO.  IN A PROACTIVE MANNER, SAFRAN AIRCRAFT ENGINES VILLAROCHE SHOP HAS INITIATED AN INVESTIGATION.  A FURTHER REPORT WILL BE SENT AS SOON AS INFORMATIONS WILL BE VERIFIED.
